| Model Number |
1002717 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump touchscreen was cracked and unresponsive.There was no adverse impact to the customer's blood glucose level.Reportedly, the customer continued using the pump for insulin therapy until the replacement pump arrived.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.